# SDR FDEA201007152529

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114537
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR. CARGO BAY, STA 1537 L44R FOUND LONGERON SPLICE CORROSION.  LONGERON SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01 REV 43. LONGERON SPLICE MACHINED FABRICATED AS PER DRAWING A5A7114 REV J. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
